# SDR SWAA2023020698742

- Difficulty date: February 4, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 61,629 hours, 36,633 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Low
- Location: None
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY SLIDE GAUGE RIGHT OF THE GREEN BAND<[01] REMOVED AND REPLACED FE DOOR ESCAPE SLIDE ASSY AS PER AIRCRAFT MAINTENANCE SWA TASK CARD NUMBER 725-61-06 AT THIS TIME
